RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 1, Pages 259–267 (Mi timm688)  

This article is cited in 3 scientific papers (total in 3 papers)

The problem of start control for a class of semilinear distributed systems of Sobolev type

V. E. Fedorova, M. V. Plekhanovab

a Chelyabinsk State University
b South Ural State University

Abstract: A result on the solvability of the Cauchy problem for a semilinear equation of Sobolev type in a Banach space is obtained with the help of the theory of degenerate operator semigroups. The result is used for investigating the problem of start control in the corresponding system. Abstract results are illustrated by the example of the semilinear Dzektser equation.

Keywords: optimal control, distributed system, Sobolev type equation, semilinear equation.

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 275, suppl. 1, S40–S48

Bibliographic databases:

UDC: 517.977
Received: 02.08.2010

Citation: V. E. Fedorov, M. V. Plekhanova, “The problem of start control for a class of semilinear distributed systems of Sobolev type”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 1, 2011, 259–267; Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S40–S48

Citation in format AMSBIB
\Bibitem{FedPle11}
\by V.~E.~Fedorov, M.~V.~Plekhanova
\paper The problem of start control for a~class of semilinear distributed systems of Sobolev type
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 1
\pages 259--267
\mathnet{http://mi.mathnet.ru/timm688}
\elib{http://elibrary.ru/item.asp?id=17869799}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2011
\vol 275
\issue , suppl. 1
\pages S40--S48
\crossref{https://doi.org/10.1134/S0081543811090033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000297915900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-83055196963}


Linking options:
  • http://mi.mathnet.ru/eng/timm688
  • http://mi.mathnet.ru/eng/timm/v17/i1/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Plekhanova, E. S. Zorina, “Optimalnoe upravlenie polulineinymi sistemami sobolevskogo tipa v zadachakh bez ucheta zatrat na upravlenie”, Vestnik ChelGU, 2012, no. 15, 80–89  mathnet
    2. M. V. Plekhanova, “Startovoe upravlenie vyrozhdennymi lineinymi raspredelennymi sistemami”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:4 (2013), 53–68  mathnet  zmath  elib
    3. M. V. Plekhanova, G. D. Baibulatova, “Zadachi optimalnogo upravleniya dlya odnogo klassa vyrozhdennykh evolyutsionnykh uravnenii s zapazdyvaniem”, Chelyab. fiz.-matem. zhurn., 3:3 (2018), 319–331  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:242
    Full text:55
    References:43
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019